# SDR QXEA2010090900526

- Difficulty date: September 8, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 18,356 hours, 13,502 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-469
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - RT SIDEWALL SEAT TRACK FS379-FS469 HAS CORROSION AND CHAFED.  BLENDED AREAS OF CORROSION IAW SRM 51-12-00-001-001-A01 AND 51-21-06-001-001-A01.  SEAT TRACK FOUND TO BE BEYOND LIMITS IAW REO 670-53-00-013.  REMOVED SIDE SEAT TRACK IAW AMM 53-00-49-000-801-A03. RECEIVED NEW SEAT TRACK AND PREPPED IAW SRM 51-24-36-001-001-A01, 51-40-11-001-001-A01.  TREATED CUTLINES AND HOLES IAW SRM 51-21-11-001-001-A01.  INSTALLED NEW TRACK IAW AMM 53-00-49-400-801-A03.
